# SDR COEA2011030701821

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 31,409 hours, 30,339 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8663 FROM ANC:  AIR TURNBACK:  LT GEAR WOULD NOT RETRACT ON TAKEOFF WITH GEAR HANDLE UP ALL 6 GEAR INDICATOR SHOWED GREEN DOWN ARROWS & UNLOCK LIGHTS.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED 3 PROXIMITY SWITCHS, REMOVED GROUND LUG, CLEANED AND RE-ATTCHED GROUND LUG.  LANDING GEAR SYSTEM EXTENSION AND RETRACTION OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
